Tohoku Mathematical Journal

Locally symmetric Einstein-Kaehler manifolds and spectral geometry

Kazumi Tsukada

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 31, Number 2 (1979), 255-259.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229843

Digital Object Identifier
doi:10.2748/tmj/1178229843

Mathematical Reviews number (MathSciNet)
MR0538924

Zentralblatt MATH identifier
0414.53044

Subjects
Primary: 58G25
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Tsukada, Kazumi. Locally symmetric Einstein-Kaehler manifolds and spectral geometry. Tohoku Math. J. (2) 31 (1979), no. 2, 255--259. doi:10.2748/tmj/1178229843. https://projecteuclid.org/euclid.tmj/1178229843


Export citation

References

  • [1] M. BERGER, Le spectre des varietes riemanniennes, Rev. Roum. Math. Pure et Appl., XIII (1968), 915-931.
  • [2] H. DONNELLY, Symmetric Einstein spaces and spectral geometry, Indiana Univ. Math J., 24 (1974), 603-606.
  • [3] F. HIRZEBRUCH, Topological Methods in Algebraic Geometry, Springer-Verlag, 1966
  • [4] T. SAKAI, On eigenvalues of Laplacian and curvature of Riemannian manifold, Thok Math. J., 23 (1971), 589-603.